# SDR AALA20030276

- Difficulty date: March 2, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Engine: Pwa JT8D217C
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MIA - FLT 2081 - EN ROUTE FLL-DFW, ON CLIMB-OUT, LEFT THROTTLE BECAME DIFFICULT TO MOVE.  SHORTLY THEREAFTER THERE WAS AN ENGINE FIRE WARNING ON LEFT ENGINE.  NO INDICATION OF FIRE.  ACCOMPLISHED CHECKLIST, FIRE WARNING DISAPPEARED WITH THROTTLE REDUCTION.  LANDED MIA WITHOUT INCIDENT.  REPLACED LEFT ENGINE UPPER RIGHT ANTI-ICE DUCT.  REPLACED FORWARD CUTOFF CABLE AND LEFT ENGINE THROTTLE CABLE.  ACCOMPLISHED CABLE RIG CHECK AND ENGINE RUN UP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
